# SDR DALA2025011300279

- Difficulty date: January 8, 2025
- Submitted: January 13, 2025
- Operation: Air carrier
- Aircraft: N104DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50023
- Aircraft time: 15,111 hours, 7,026 cycles
- System (JASC): 5246 · Fluid Service Doors
- Part: Service Door
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING FWD RIGHT SERVICE/PASSENGER DOOR CORROSION INSPECTION PER AMDS 5331-01297-01B, FOUND CORROSION AT/AROUND HOLES 4OL, 8OL, SUMMARY SEE NR FOR ADDITIONAL INFORMATION 045-0001:5331-01297- 01B/001 00257 REPAIRED REF ER/A 622538-14 PRI REV 0, REV 1 AND ER/A 622538-14 REV ORIGINAL. SUMMARY SEE NR FOR ADDITIONAL INFORMATION 045-0001:5331-01297-01B/001 00257 REP AIRED REF ER/A 622538-14 PRI REV 0, REV 1 AND ER/A 622538-14 REV ORIGINAL. (LP# 0750529)
